# SDR SIMA201017205

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 14,478 hours, 12,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14396
- Condition: Failed
- Location: Cabin
- Part time: 15,921 hours, 14,341 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE OVERWING EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 4 BATTERY AND CHARGER.  DETERMINED NO FIX AFTER REMOVING AND REPLACING THE NR 4 BATTERY AND BATTERY CHARGER.  REPINNED CONNECTOR P8503 PINS 7 & 9 AND REPLACED THE BATTERY CHARGER.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
